# SDR USAA920070815

- Difficulty date: September 6, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N518UW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Aircraft time: 56,266 hours, 38,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTL - MAJOR REPAIR - C-5 CHECK, LEVEL 2 CORROSION ON FRAME, BS 1006, BL 0.  REPAIRED FRAME, BS 1006, BL 0 IAW B737-300 SRM 53-00-07 REPAIR 6.
